MAUDE Adverse Event Report: MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 206270
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Mako total hip cup impactor pad broken on removal from end effector/impactor post cup impaction.Cup impaction completed before issue and no replacement needed.Male patient undergoing total hip arthroplasty.
 
Additional Manufacturer Narrative
Reported event: it was reported that mako total hip cup impactor pad broken on removal from end effector/impactor post cup impaction.Cup impaction completed before issue and no replacement needed.Male patient undergoing total hip arthroplasty.Product evaluation and results: 1.Three communication attempts were made and appropriate information was not received.Product was not returned.2.The photos provided by the complainant during the complaint intake confirms the alleged failure of cup impactor pad broken.Product history review: not performed as the lot number is not reported.Complaint history review: not performed as the lot number is not reported.Conclusions: the failure is confirmed by the photos provided by the complainant during the complaint intake.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
SHELL IMPACTION PLATFORM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9378109
Report Number3005985723-2019-00846
Device Sequence Number374864
Product Code OLO
UDI-Device Identifier00848486022082
UDI-Public00848486022082
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number206270
Device Catalogue Number206270
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;